Biblioteca de la Universidad Complutense de Madrid

A note on the optimality of the N- and D-policies for the M/G/1 queue


Artalejo, Jesús R. (2002) A note on the optimality of the N- and D-policies for the M/G/1 queue. Operations Research Letters, 30 (6). pp. 375-376. ISSN 0167-6377

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial:


This note considers the N- and D-policies for the M/G/1queue. We concentrate on the true relationship between the optimal N- and D-policies when the cost function is based on the expected number of customers in the system.

Tipo de documento:Artículo
Palabras clave:M/G/1 queue; Control of the service process
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:15760

J.R. Artalejo, The D-policy for the M/G/1queue: queue length and optimality, J. Eng. Simulation 19 (2), to appear.

O.J. Boxma, Note on a control problem of Balachandran and Tijms. Manag. Sci., 22 (1976), pp. 916–917

J. Li, S.C. Niu, The waiting-time distribution for the GI/G/1queue under the D-policy. Probab. Eng. Inform. Sci., 6 (1992), pp. 287–308

R.E. Lillo, M. Martín, On optimal exhaustive policies for the M/G/1-queue. Oper. Res. Lett., 27 (2000), pp. 39–46

I. Rubin, Z. Zhang, Switch-on policies for communications and queueing systems. L.F.M. de Moraes, E. de Souza, L.F.G. Soares (Eds.), Data Communication Systems and their Performance, Elsevier Science, Amsterdam (1988), pp. 315–325

H.C. Tijms, A unified steady-state analysis for controlled Markov drift processes in inventory, queueing and replacement problems, Colloquia Mathematica Societatis János Bolyai, Keszthely, 1978, pp. 359–379.

Depositado:26 Jun 2012 09:03
Última Modificación:06 May 2014 17:39

Sólo personal del repositorio: página de control del artículo